# SDR AALA20110829TUL10

- Difficulty date: August 10, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- Aircraft time: 60,727 hours, 25,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FORWARD GIRT BAR ATTACH HOLES OF AFT SERVICE DOOR THRESHOLD.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 53-20-00-16.
